# SDR USAA2010121293001

- Difficulty date: November 15, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 261PF ON AFT RIGHT SECTION BETWEEN FR68 TO FR70 & BETWEEN -Y1732 TO Y1292.  REPLACED FLOOR PANEL 261PF ON AFT RIGHT SECTION BETWEEN FR68 TO FR70 & BETWEEN -Y1732 TO Y1292 IAW JOB CARD 26C26053014.
